# SDR SWAA2024082723005

- Difficulty date: August 6, 2024
- Submitted: August 27, 2024
- Operation: Air carrier
- Aircraft: N8727M
- Make and model: Boeing 737-8
- Aircraft serial: 42576
- Aircraft time: 12,514 hours, 5,847 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT 050-003 AFT CARGO COMPARTMENT FLOOR PANEL SPLICE IS CORRODED AT STA 773 LBL 10 TO RBL 18 WL 157<[01] REMOVED AND REPLACED AFT CARGO COMPARTMENT FLOOR PANEL SPLICE AT STA 773  P/N: 146A9401-4 TAG: WN22895 IAW B737 AMM TASK 50-10-04-400-801 STEP 3.F.(1) TO STEP 3.F.(5) FIGURE 404.;[02] VERIFIED STEP 1 AUDIT CW
